MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 241 to 260 of 1854

241
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

242
SUBSOLUTION THEOREM FOR THE COMPLEX HESSIAN EQUATION

Nguyen, Ngoc Cuongresearcher, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA, pp.69 - 88, 2013-12

243
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

244
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

245
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

246
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

247
Suicide and Ambient Temperature: A Multi-Country Multi-City Study

Kim, Yoonhee; Kim, Ho; Gasparrini, Antonio; Armstrong, Ben; Honda, Yasushi; Chung, Yeonseungresearcher; Ng, Chris Fook Sheng; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.127, no.11, 2019-11

248
Spanning trees in randomly perturbed graphs

Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

249
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

250
Improper colouring of graphs with no odd clique minor

Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

251
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

252
Malaria predictions based on seasonal climate forecasts in South Africa: A time series distributed lag nonlinear model

Kim, Yoonhee; Ratnam, J. V.; Doi, Takeshi; Morioka, Yushi; Behera, Swadhin; Tsuzuki, Ataru; Minakawa, Noboru; et al, SCIENTIFIC REPORTS, v.9, 2019-11

253
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

254
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

255
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

256
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

257
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

258
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

259
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

260
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0